# SDR DL76L000708

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 36,437 hours, 5,536 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Component: Oven, 828450407M0
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY TOP OVEN RT SIDE SMOKES IN FAN AREA WITH POWER ON, SMOKE DISSIPATES WITH POWER OFF.  REPLACED OVEN.
